RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 3, Pages 425–429 (Mi zvmmf10004)  

Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations

S. V. Kurochkin

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: For a self-adjoint spectral boundary value problem for a linear Hamiltonian system of ordinary differential equations, an indexing of the eigenvalues is found that is invariant under smooth variations in the parameters of the problem.

Key words: linear Hamiltonian system, boundary value problem, eigenvalues, indexing of eigenvalues.

DOI: https://doi.org/10.7868/S0044466914030119

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:3, 439–442

Bibliographic databases:

UDC: 519.624
Received: 02.08.2013

Citation: S. V. Kurochkin, “Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014), 425–429; Comput. Math. Math. Phys., 54:3 (2014), 439–442

Citation in format AMSBIB
\Bibitem{Kur14}
\by S.~V.~Kurochkin
\paper Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 3
\pages 425--429
\mathnet{http://mi.mathnet.ru/zvmmf10004}
\crossref{https://doi.org/10.7868/S0044466914030119}
\elib{http://elibrary.ru/item.asp?id=21204605}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 3
\pages 439--442
\crossref{https://doi.org/10.1134/S0965542514030105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334236900007}
\elib{http://elibrary.ru/item.asp?id=21872461}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898746198}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10004
  • http://mi.mathnet.ru/eng/zvmmf/v54/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:43
    References:46
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020